Actually, the question is best answered by your doctor. It would depend on any other medications in addition to Metopropol, health conditions, and how much alcohol you'd be drinking. You might also ask your pharmacist.
The following site offered this caution, in part. You can visit the site for the complete answer on food and alcohol, but your doctor would be the best reference.
"Metoprolol and ethanol may have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption......"
I have taken Metoprolol Tartrate for many years and I'm currently on 75mg per day. I have an occasional weekend beer or a glass of wine and experience no side effects. YOUR MILEAGE MAY VARY, but I wanted to give you my experience with Metoprolol.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.